GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

83 publications using GAP published in 1999

[A99] Abdeljaouad, I., Calculation of primitive invariants of finite groups, RAIRO-INF THEOR APPL, 33 (1) (1999), 59--77.

[AO99] An, J. and O'Brien, E. A., The Alperin and Dade conjectures for the Fischer simple group $\rm Fi_23$, Internat. J. Algebra Comput., 9 (6) (1999), 621--670.

[B99] Bailey, G. D., Coherence and enumeration of tilings of $3$-zonotopes, Discrete Comput. Geom., 22 (1) (1999), 119--147.

[B99] Bardoe, M. K., The universal embedding for the involution geometry of $\rm Co_1$, J. Algebra, 217 (2) (1999), 555--572.

[B99] Beals, R., Algorithms for matrix groups and the Tits alternative, J. Comput. System Sci., 58 (2) (1999), 260--279
(36th IEEE Symposium on the Foundations of Computer Science (Milwaukee, WI, 1995)).

[BE99] Besche, H. U. and Eick, B., The groups of order at most 1000 except 512 and 768, J. Symbolic Comput., 27 (4) (1999), 405--413.

[B99] Bleher, F. M., Finite groups of Lie type of small rank, Pacific J. Math., 187 (2) (1999), 215--239.

[B99] Breuer, T., Computing possible class fusions from character tables, Comm. Algebra, 27 (6) (1999), 2733--2748.

[CDW99] Callahan, P. J., Dean, J. C., and Weeks, J. R., The simplest hyperbolic knots, J. Knot Theory Ramifications, 8 (3) (1999), 279--297.

[C99] Cameron, P. J., Permutation groups, Cambridge University Press, Cambridge, London Mathematical Society Student Texts, 45 (1999), x+220 pages.

[CJ99] Caranti, A. and Jurman, G., Quotients of maximal class of thin Lie algebras. The odd characteristic case, Comm. Algebra, 27 (12) (1999), 5741--5748.

[CC99] Carnahan, S. and Childs, L., Counting Hopf Galois structures on non-abelian Galois field extensions, J. Algebra, 218 (1) (1999), 81--92.

[CCS99] Cohen, A. M., Cuypers, H., and Sterk, H., Algebra interactive!, Springer-Verlag, Berlin (1999), viii+159 pages
(Learning algebra in an exciting way, With 1 CD-ROM (Windows, LINUX and UNIX)).

[CMS99] Cohen, A. M., Magaard, K., and Shpectorov, S., Affine distance-transitive graphs: the cross characteristic case, European J. Combin., 20 (5) (1999), 351--373.

[CBS99] Colletti, B., Barnes, J., and S, D., A note on characterizing the k-OPT neighborhood via group theory, J HEURISTICS, 5 (1) (1999), 47--51.

[CL+99] Cooperman, G. D., Lempken, W., Michler, G. O., and Weller, M., A new existence proof of Janko's simple group $J_4$, in Computational methods for representations of groups and algebras (Essen, 1997), Birkhäuser, Basel, Progr. Math., 173 (1999), 161--175.

[CSS99] Cuypers, H., Soicher, L. H., and Sterk, H., The small Mathieu groups, in Some tapas of computer algebra, Springer, Berlin, Algorithms Comput. Math., 4 (1999), 323--337.

[CSS99] Cuypers, H., Soicher, L. H., and Sterk, H., Working with finite groups, in Some tapas of computer algebra, Springer, Berlin, Algorithms Comput. Math., 4 (1999), 184--207.

[DL99] Dalla Volta, F. and Lucchini, A., The smallest group with non-zero presentation rank, J. Group Theory, 2 (2) (1999), 147--155.

[G99] de Graaf, W. A., Using Cartan subalgebras to calculate nilradicals and Levi subalgebras of Lie algebras, J. Pure Appl. Algebra, 139 (1-3) (1999), 25--39
(Effective methods in algebraic geometry (Saint-Malo, 1998)).

[GW99] de Graaf, W. A. and Wisliceny, J., Constructing bases of finitely presented Lie algebras using Gröbner bases in free algebras, in Proceedings of the 1999 International Symposium on Symbolic and Algebraic Computation (Vancouver, BC), ACM, New York (1999), 37--43 (electronic).

[DH99] Delgado Friedrichs, O. and Huson, D. H., Tiling space by Platonic solids. I, Discrete Comput. Geom., 21 (2) (1999), 299--315.

[D99] Detinko, A. S., A new GAP group library for irreducible maximal solvable subgroups of prime degree classical groups, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 258 (Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 4) (1999), 71--81, 355--356.

[EB99] Egner, S. and Beth, T., How to play $M_13$?, Des. Codes Cryptogr., 16 (3) (1999), 243--247.

[EO99] Eick, B. and O'Brien, E. A., Enumerating $p$-groups, J. Austral. Math. Soc. Ser. A, 67 (2) (1999), 191--205
(Group theory).

[EO99] Eick, B. and O'Brien, E. A., The groups of order $512$, in Algorithmic algebra and number theory (Heidelberg, 1997), Springer, Berlin (1999), 379--380.

[EP99] Entz, G. and Pahlings, H., The Dade conjecture for the McLaughlin group, in Groups St. Andrews 1997 in Bath, I, Cambridge Univ. Press, Cambridge, London Math. Soc. Lecture Note Ser., 260 (1999), 253--266.

[ENS99] Evans-Riley, S., Newman, M. F., and Schneider, C., On the soluble length of groups with prime-power order, Bull. Austral. Math. Soc., 59 (2) (1999), 343--346.

[FG+99] Fields, J. E., Gaborit, P., Huffman, W. C., and Pless, V., On the classification of extremal even formally self-dual codes, Des. Codes Cryptogr., 18 (1-3) (1999), 125--148
(Designs and codes---a memorial tribute to Ed Assmus).

[GM99] Ganief, S. and Moori, J., $2$-generations of the fourth Janko group $J_4$, J. Algebra, 212 (1) (1999), 305--322.

[GM99] Geck, M. and Malle, G., On special pieces in the unipotent variety, Experiment. Math., 8 (3) (1999), 281--290.

[G99] Greenhill, C., An algorithm for recognising the exterior square of a matrix, Linear and Multilinear Algebra, 46 (3) (1999), 213--244.

[G99] Grosse-Kunstleve, R., Algorithms for deriving crystallographic space-group information, ACTA CRYSTALLOGR A, 55 (2) (1999), 383-395.

[G99] Groves, D., A note on nonidentical Lie relators, J. Algebra, 211 (1) (1999), 15--25.

[GM99] Gupta, N. D. and Mazurov, V. D., On groups with small orders of elements, Bull. Austral. Math. Soc., 60 (2) (1999), 197--205.

[GP+99] Guralnick, R., Penttila, T., Praeger, C. E., and Saxl, J., Linear groups with orders having certain large prime divisors, Proc. London Math. Soc. (3), 78 (1) (1999), 167--214.

[HH99] Hassan, N. M. and Horváth, E., Dade's conjecture for the simple Higman-Sims group, in Groups St. Andrews 1997 in Bath, I, Cambridge Univ. Press, Cambridge, London Math. Soc. Lecture Note Ser., 260 (1999), 329--345.

[HH+99] Havas, G., Holt, D. F., Kenne, P. E., and Rees, S., Some challenging group presentations, J. Austral. Math. Soc. Ser. A, 67 (2) (1999), 206--213
(Group theory).

[HN+99] Havas, G., Newman, M. F., Niemeyer, A. C., and Sims, C. C., Groups with exponent six, Comm. Algebra, 27 (8) (1999), 3619--3638.

[HS99] Havas, G. and Sims, C. C., A presentation for the Lyons simple group, in Computational methods for representations of groups and algebras (Essen, 1997), Birkhäuser, Basel, Progr. Math., 173 (1999), 241--249.

[HHM99] Henke, A., Hiss, G., and Müller, J., The $7$-modular decomposition matrices of the sporadic O'Nan group, J. London Math. Soc. (2), 60 (1) (1999), 58--70.

[HLM99] Hilden, H. M., Lozano, M. T., and Montesinos-Amilibia, J. M., The Chern-Simons invariants of hyperbolic manifolds via covering spaces, Bull. London Math. Soc., 31 (3) (1999), 354--366.

[H99] Himstedt, F., Die Dade-Vermutung für die sporadische Suzuki-Gruppe, Diplomarbeit, Lehrstuhl D für Mathematik, RWTH-Aachen, Aachen (1999).

[HR99] Holt, D. F. and Rees, S., Computing with abelian sections of finitely presented groups, J. Algebra, 214 (2) (1999), 714--728.

[H99] Hulpke, A., Galois groups through invariant relations, in Groups St. Andrews 1997 in Bath, II, Cambridge Univ. Press, Cambridge, London Math. Soc. Lecture Note Ser., 261 (1999), 379--393.

[H99] Hulpke, A., Techniques for the computation of Galois groups, in Algorithmic algebra and number theory (Heidelberg, 1997), Springer, Berlin (1999), 65--77.

[H99] Hulpke, A., Computing subgroups invariant under a set of automorphisms, J. Symbolic Comput., 27 (4) (1999), 415--427.

[HL99] Hulpke, A. and Linton, S., Construction of $\rm Co_3$. An example of the use of an integrated system for computational group theory, in Groups St. Andrews 1997 in Bath, II, Cambridge Univ. Press, Cambridge, London Math. Soc. Lecture Note Ser., 261 (1999), 394--409.

[HS99] Héthelyi, L. and Szőke, M., On the $2$ out of $3$ lemma, Comm. Algebra, 27 (6) (1999), 2547--2553.

[KS99] Kantor, W. M. and Seress, A., Permutation group algorithms via black box recognition algorithms, in Groups St. Andrews 1997 in Bath, II, Cambridge Univ. Press, Cambridge, London Math. Soc. Lecture Note Ser., 261 (1999), 436--446.

[KR99] Kappe, L. and Ratchford, P. M., On centralizer-like subgroups associated with the $n$-Engel word, Algebra Colloq., 6 (1) (1999), 1--8.

[K99] Konovalov, A. B., Computer Algebra System GAP, Zaporozhye State University (1999)
(2nd edition online at http://ukrgap.exponenta.ru/papers/MetGAP43.htm).

[K99] Köhler, C., Über das k(GV)-Prioblem, Diplomarbeit, Lehrstuhl D für Mathematik, RWTH-Aachen, Aachen (1999).

[KL99] Kühnel, W. and Lutz, F. H., A census of tight triangulations, Period. Math. Hungar., 39 (1-3) (1999), 161--183
(Discrete geometry and rigidity (Budapest, 1999)).

[LW99] Lindenbergh, R. C. and van der Waall, R. W., Ergebnisse über Dedekind-Zeta-Funktionen, monomiale Charaktere und Konjugationsklassen endlicher Gruppen, unter Benutzung von GAP, Bayreuth. Math. Schr. (56) (1999), 79--148.

[L99] Lutz, F. H., Triangulated manifolds with few vertices and vertex-transitive group actions, Verlag Shaker, Aachen, Berichte aus der Mathematik. [Reports from Mathematics] (1999), vi+137 pages
(Dissertation, Technischen Universität Berlin, Berlin, 1999).

[LP99] Lux, K. and Pahlings, H., Computational aspects of representation theory of finite groups. II, in Algorithmic algebra and number theory (Heidelberg, 1997), Springer, Berlin (1999), 381--397.

[LM99] Lübeck, F. and Malle, G., $(2,3)$-generation of exceptional groups, J. London Math. Soc. (2), 59 (1) (1999), 109--122.

[MO99] Makai, M. and Orechwa, Y., Symmetries of boundary value problems in mathematical physics, J. Math. Phys., 40 (10) (1999), 5247--5263.

[M99] Malle, G., Almost irreducible tensor squares, Comm. Algebra, 27 (3) (1999), 1033--1051.

[M99] Mathas, A., Murphy operators and the centre of the Iwahori-Hecke algebras of type $A$, J. Algebraic Combin., 9 (3) (1999), 295--313.

[MP99] McDonough, T. P. and Pallikaros, C. A., On the irreducible representations of the specializations of the generic Hecke algebra of type $F^*_4$, J. Algebra, 218 (2) (1999), 654--671.

[M99] Mutlu, A., Application of Peiffer commutators in the Moore complex of a simplicial group its given with GAP program, Bull. Pure Appl. Sci. Sect. E Math. Stat., 18 (1) (1999), 89--100.

[M99] Mysovskikh, V. I., Burnside marks and a solution of two problems of Z. I. Borevich on polynormal subgroups, Dokl. Akad. Nauk, 367 (4) (1999), 445--446.

[M99] Mysovskikh, V. I., Subnormalizers and embedding properties of subgroups of finite groups, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 265 (Vopr. Teor. Predst. Algebr i Grupp. 6) (1999), 258--280, 328--329 (2000).

[M99] Mysovskikh, V. I., Investigation of subgroup embeddings by the computer algebra package GAP, in Computer algebra in scientific computing---CASC'99 (Munich), Springer, Berlin (1999), 309--315.

[MS99] Mysovskikh, V. I. and Skopin, A. I., Embeddings of subgroups in the symmetric group of degree nine, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 265 (Vopr. Teor. Predst. Algebr i Grupp. 6) (1999), 281--284, 329 (2000).

[MR99] Müller, J. and Rosenboom, J., Condensation of induced representations and an application: the $2$-modular decomposition numbers of $\rm Co_2$, in Computational methods for representations of groups and algebras (Essen, 1997), Birkhäuser, Basel, Progr. Math., 173 (1999), 309--321.

[N99] Nebe, G., The structure of maximal finite primitive matrix groups, in Algorithmic algebra and number theory (Heidelberg, 1997), Springer, Berlin (1999), 417--422.

[NO99] Newman, M. F. and O'Brien, E. A., Classifying $2$-groups by coclass, Trans. Amer. Math. Soc., 351 (1) (1999), 131--169.

[N99] Nickel, W., Computation of nilpotent Engel groups, J. Austral. Math. Soc. Ser. A, 67 (2) (1999), 214--222
(Group theory).

[PPC99] Park, H., Park, K., and Cho, Y., Analysis of the variable length nonzero window method for exponentiation, Comput. Math. Appl., 37 (7) (1999), 21--29.

[P99] Previtali, A., Maps behaving like exponentials and maximal unipotent subgroups of groups of Lie type, Comm. Algebra, 27 (5) (1999), 2511--2519.

[PRB99] Püschel, M., Rötteler, M., and Beth, T., Fast quantum Fourier transforms for a class of non-abelian groups, in Applied algebra, algebraic algorithms and error-correcting codes (Honolulu, HI, 1999), Springer, Berlin, Lecture Notes in Comput. Sci., 1719 (1999), 148--159.

[RV99] Rennert, N. and Valibouze, A., Calcul de résolvantes avec les modules de Cauchy, Experiment. Math., 8 (4) (1999), 351--366.

[S99] Soicher, L. H., On the structure and classification of SOMAs: generalizations of mutually orthogonal Latin squares, Electron. J. Combin., 6 (1999), Research Paper 32, 15 pp. (electronic).

[SW99] Suleiman, I. A. I. and Wilson, R. A., Construction of exceptional covers of generic groups, Math. Proc. Cambridge Philos. Soc., 125 (1) (1999), 31--38.

[T99] Terras, A., Fourier analysis on finite groups and applications, Cambridge University Press, Cambridge, London Mathematical Society Student Texts, 43 (1999), x+442 pages.

[BIS99] van Bon, J., Ivanov, A. A., and Saxl, J., Affine distance-transitive graphs with sporadic stabilizer, European J. Combin., 20 (2) (1999), 163--177.

[V99] Visscher, M. P., On the nilpotency class and solvability length of nonabelian tensor products of groups, Arch. Math. (Basel), 73 (3) (1999), 161--171.

[W99] Wilson, R. A., The maximal subgroups of the Baby Monster. I, J. Algebra, 211 (1) (1999), 1--14.

[W99] Wilson, R. A., Construction of finite matrix groups, in Computational methods for representations of groups and algebras (Essen, 1997), Birkhäuser, Basel, Progr. Math., 173 (1999), 61--83.

[Z99] Zimmerman, J., The symmetric genus of $2$-groups, Glasg. Math. J., 41 (1) (1999), 115--124.